MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLM920030
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section b.3: date of event: the date of the event was not reported / known.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (30742414) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a coil embolization procedure targeting a middle cerebral artery aneurysm, the devices were all used in accordance with the instructions for use (ifus).The 2.00mm x 3.00cm galaxy g3 mini (glm920030 / 30742414) was inserted and an attempted to be detached, but it could not be detached.The physician suspected a problem with the enpower control cable (ecb00018200 / 31062773) and replaced it with a new enpower control cable and made another unsuccessful attempt to detach the coil.The 2.00mm x 3.00cm galaxy g3 mini was retrieved and replaced.The new replacement coil was inserted, and it was able to be detached.The procedure was successfully completed without any negative patient impact.On 24-jan-2025, additional information was received.Per the information, the procedure was a coil embolization of a middle cerebral artery (mca) aneurysm.The coil was successfully removed from the patient.A pre-deployment electrical check was performed.All connections fit properly without the application of excessive force.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 04-feb-2025.[additional information]: on 04-feb-2025, additional information received.Per the information, the coil was not stretched when it was removed; it was still attached to the delivery system.The low battery light and the fault light were not seen during the procedure.The system ready light was illuminated.During the detachment cycle, the detachment light was not illuminated, and the audible signal beep was not heard.It was also indicated that no further information can be obtained.Updated sections: b.4, g.3, g.6, h.2, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key21246682
Report Number3008114965-2025-00066
Device Sequence Number8505142
Product Code KRD
UDI-Device Identifier10886704080299
UDI-Public(01)10886704080299(11)220217(17)250131(10)30742414
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue NumberGLM920030
Device Lot Number30742414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENPOWER CONTROL CABLE; HEADWAY® MICROCATHETER (TERUMO NEURO)
Patient SexUnknown